# SDR DALA2021071303962

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,860 hours, 38,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 580-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 PREVIOUS BLEND OUTS ON EXTERNAL FUSELAGE SKIN FROM STA 580 TO 660 BTW S-27L AND S-27R. CORRECTIVE ACTION: SUMMARY OF NRC 00064-PREVIOUS BLEND OUTS ON EXTERNAL FUSELAGE SKIN FROM STA 580 TO 660 BTW S-27L AND S-27R WAS REPAIRED PER ETI-57-21-317 REV. 3 AND ER/A 592749-14 REV.ORIGINAL SECTION I PERMANENT REPAIR, AND FUSELAGE SKIN FROM STA 620 TO 640 S-27L AND 28 L WAS REPAIRED PER ETI-57-21-317 REV. 3 AND ER/A 592749-14 REV.ORIGINAL SECTION II PERMANENT REPAIR. (1870025)
